# SDR DALA2019060633415

- Difficulty date: June 1, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 84,305 hours, 10,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS INOP AT BOTH AFT DOORS. REINSTALLED WIRE 41H4300A10 TO GROUND STUD GD1888 AFT 2L AND 2R DOOR EMERGENCY EXIT SIGN LIGHTS TEST NORMAL.
